# SDR DALA1316190683

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,477 hours, 29,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1300 S24r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT LOCATED ON THE INNER FREE FLANGE FRAME, BS 1300 JUST ABOVE STRINGER 24 RT REF AD 2006-11-11 AND SRM 53-00-07, FIGURE 101 AND 201.  WAS NOT IDENTIFIED DURING INTIAL INSPECTION, ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO FRAME, BS 1300, ABOVE S24R IAW ERA 515031-14, REV ORIG.
